# SDR SWAA2023051224161

- Difficulty date: April 6, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 53,156 hours, 27,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AFT CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT 2023-237601<[01] TOOL USED DIGITAL CALIPER P/N 500-197-30; S/N B20189510; DUE DATE 26-DEC-23;[02] TOOL USED RADIOMETER P/N: XRP-3000; S/N: 1858843; DUE DATE: 04-MAY-23.;[03] REPAIRED AFT CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT IN ACCORDANCE WITH BOEING 737-700; SRM 53-30-15-2R-1; REPAIR 1; PARAGRAPH 4.B; STEPS (2) AND (4) TO (7) AND BAC 5975. SEE INDIVIDUAL SIGNOFFS BELOW.;[04] TASK COMPLETED.
